Max Weibull-G Power Series Distributions
Asian Journal of Probability and Statistics,
Based on the Weibull-G Power probability distribution family, we have proposed a new family of probability distributions, named by us the Max Weibull-G power series distributions, which may be applied in order to solve some reliability problems. This implies the fact that the Max Weibull-G power series is the distribution of a random variable max (X1 ,X2 ,...XN) where X1 ,X2 ,... are Weibull-G distributed independent random variables and N is a natural random variable the distribution of which belongs to the family of power series distribution. The main characteristics and properties of this distribution are analyzed.
- power series distribution
- distribution of the maximum
- Weibull distribution
How to Cite
Eugene N, Lee C, Famoye F. Beta-normal distribution and its applications, Communications in Statistics–Theory and Methods. 2002;31:497–512.
Cordeiro GM, de Castro M. A new family of generalized distributions”, Journal of Statistical Computation and Simulation. 2011;81:883–893.
Alexander C, Cordeiro GM, Ortega EMM, Sarabia JM. Generalized betagenerated distributions, Computational Statistics and Data Analysis. 2012;56:1880–1897.
Zografos KN, Balakrishnan. On families of beta - and generalized gamma-generated distributions and associated inference, Statistical Methodology. 2009;6:344–362.
Amini M, Mir Mostafaee SMTK, Ahmadi J. Log-gamma-generated families of distributions, Statistics. 2014;48:913–932.
Risti´c MM, Balakrishnan N. The gamma-exponentiated exponential distribution, Journal of Statistical Computation and Simulation. 2012;82:1191–1206.
Cordeiro GM, Ortega EMM, da Cunha DCC. The exponentiated generalized class of distributions”, Journal of Data Science. 2013;11:1–27.
Alzaatreh A, Lee C, Famoye F. A new method for generating families of continuous distributions, Metron. 2013;71:63–79.
Alzaghal A, Famoye F, Lee C. Exponentiated T-X family of distributions with some applications, International Journal of Probability and Statistics. 2013;2:31–49.
Bourguigno M, Silva BR, Cordeiro MG. The Weibull-G family of probability distributions”, Journal of Data Science. 2014;12:53-68.
Cordeiro GM, Alizadeh M, Ortega EMM. The exponentiated half-logistic family of distributions: Properties and applications, Journal of Probability and Statistics Article ID 864396; 2014.
Aljarrah MA, Lee C, Famoye F. On generating T-X family of distributions using quantile functions, Journal of Statistical Distributions and Applications. 2014;1(2).
Alzaatreh A, Lee C, Famoye F. T-normal family of distributions: A new approach to generalize the normal distribution, Journal of Statistical Distributions and Applications. 2014;1(16).
Cordeiro GM, Ortega EMM, Popovi´c BV, Pescim RR. The Lomax generator of distributions: Properties, minification process and regression model, Applied Mathematics and Computation. 2014;247:465–486.
Tahir MH, Cordeiro GM, Alzaatreh A, Mansoor M, Zubair M. The LogisticX family of distributions and its applications, Communications in Statistics–Theory and Methods. 2015;45(24):7326-7349.
Alizadeh M, Emadi M, Doostparast M, Cordeiro GM, Ortega EMM, Pescim RR. A new family of distributions: the Kumaraswamy odd log-logistic, properties and applications, Hacettepa Journal of Mathematics and Statistics. 2015;44:1491–1512.
Gurvich MR, DiBenedetto AT, Ranade SV. A new statistical distribution for characterizing the random strength of brittle materials, Journal of Materials Science. 1997;32:2559-2564.
Johnson NL, Kemp AW, Kotz S. Univariate Discrete Distribution, New Jersey; 2005.
Leahu A, Gh B, Munteanu, Cataranciuc S. On the lifetime as the maximum or minimum of the sample with power series distributed size, Romai J. 2013;9(2):119-128.
Abstract View: 71 times
PDF Download: 29 times